Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


HappyHepper Checking in
May 8, 2003

Doc Bob! HappyHepperHere!!

Just checking in to see how my sweetie is doing. I stopped Procrit cuz my hemo went back up to 15.8..so I guess my Tour De France ride is out...darn...

How are things?? any tours to Texas Medical Center?? remember Im gonna shake your hand and give you a hug!

btw.. anyone you know of the docs here that I can ask about hcv treatment and abnormal EKG? mebbe YOU! :-)

Stay well, do what you do..we LOVE you!!!!!!

happyGeekHepper

Response from Dr. Frascino

Hey Happy Hepper!

Sweetie is doing fine here. Nice response to Procrit! Amazing stuff, isnt it? Keep an eye on that hemoglobin off Procrit, as it may well drift back down. In that case, youll just need to perk it back up with another round and consider using a slightly lower weekly maintenance dose to keep things stable.

Sorry I dont know the cardiology and hepatology doctors at Texas Med Center all that well. Actually, I try to stay away from Texas due to their ridiculous sodomy laws. I might get arrested if Senator Santorum has his way! Did you know in Texas sex between consenting same sex couples in the privacy of their own bedroom is illegal but having sex with animals is merely frowned upon?? Amazing, isnt it? Dont give up on the Tour de France! Lets ride it together, albeit a bit more slowly than Lance Armstrong! Ill be in Paris this summer for the International AIDS Society meetings. Come and meet me! Ill bring the bicycles!

Stay well. Loving you too!

Dr. Bob


Previous
Androgel - How long to work?
Next
lypodystrophy (your outake) please :-)

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement